{"product_id":"actifed-tabs-12pk","title":"Actifed Tabs 12Pk","description":"\u003cp\u003eActifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce a runny nose and watery eyes, which can be helpful in treating colds, flu, allergies and hayfever. Unblocks sinuses Dries runny noses Unblocks stuffy noses Clears catarrh\u003c\/p\u003e","brand":"Actifed","offers":[{"title":"Default Title","offer_id":57050884309323,"sku":"5010123667290","price":8.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/actifed-tablets-12pk-1.jpg?v=1790164142","url":"https:\/\/mccormackspharmacy.ie\/products\/actifed-tabs-12pk","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}